Ibuprofen Tablets

200 mg

Compare to: Advil® active ingredient

Description

Ibuprofen 200 mg Compare to Advil® active ingredient

For more than 20 years, we have driven breakthrough scientific innovation to address unmet needs and reimagine health. In surgery, we continue to help save lives and create a future where healthcare solutions are smarter, less invasive, and more personalized.

Reviews

There are no reviews yet.

Be the first to review “Ibuprofen Tablets”

Your email address will not be published.